Deakin University
Browse

File(s) under permanent embargo

Stochastic complementarity

journal contribution
posted on 2019-04-01, 00:00 authored by P Manzini, Marco MariottiMarco Mariotti, L Ülkü
Stochastic complementarity

History

Journal

Economic Journal

Volume

129

Issue

619

Pagination

1343 - 1363

Publisher

Oxford University Press

Location

Oxford, Eng.

ISSN

0013-0133

eISSN

1468-0297

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC